# SDR SWAA030694

- Difficulty date: March 26, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 48,278 hours, 37,672 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AM07
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, SWA SI 11139-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR INBD TAB HINGE HARDWARE AND BUSHING PER MM.
